My face and whole body feels extremely dry and itchy, my face keeps getting dry raised rashes that are itchy and my lips feel so dry like I'm dehydrated... But I drink plenty of water daily. Even my scalp is itchy and this all keeps me awake at night, as warmth makes it worse. Do you think it's the ramipril? I'm only on 5mg a day.
6 Mar 2013
What have you tried in terms of moisturizers? It could be as simple as you need to moisturize more. I use a product called CapriClear, it's all natural and made from coconut oil. I don't know about the medication your taking, but it's always a good idea to check with your doctor before starting anything new. Check out their website at www.capriclear.com and check them out on YouTube as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just started Erbitux. The nurse gave me Lubriderm for dry skin. Is there something better for the face? I have oilly skin normally.
2 answers • 17 Sep 2009
rash, with red, itchy spots all over face. Being a user of Aveeno facial moisturizer for a long time, I was unable to use it because it caused my ...
1 answer • 16 Feb 2010
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
The skin on my legs, arms, and face have become extremely itchy and dry since beginning to take BuSpar. Could that be why this is happening??
1 answer • 5 Aug 2013